Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Constant cough, sore throat, green mucus, shortness of breath. On antibiotics. Blood, sputum tests normal. Causes and treatment?

Hi I have a constant cough with green mucus , sore throat , shortness of breathe. This has been going on for 15 weeks I have had antibiotics, bloods and sputum tests and all have come back no bacteria present what is happening with me? Every morning I wake it s cough cough and bringing up phelm, I m not a smoker, I did 25 years ago for a few years but that s it? Can you help? Thanks
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for seeking help.
You seem to be having an attack of Allergic bronchitis, which will have to be treated with steroid inhalers / rotahalers for a few days to few weeks.
Seek medical help in this regard from a Pulmunologist[ Lung Specialist].
I am sure the doctors have ruled out the possibility of tuberculosis.
Take care.
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor